MathSciNet Relay Station
MathSciNet bibliographic data
MR2642088 93E10 (60J27 93B12 93E15)
Wu, Ligang; Shi, Peng; Gao, Huijun State estimation and sliding-mode control of Markovian jump singular systems. IEEE Trans. Automat. Control 55 (2010), no. 5, 1213–1219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement